Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 2, 2008, 2:49 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2008, 2:49 PM EDT (18:49 UTC)
- Expired
- Jul 2, 2008, 3:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 84 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1533 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 021851
SVRMFL
FLC011-099-021945-
/O.NEW.KMFL.SV.W.0101.080702T1849Z-080702T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
SOUTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 345 PM EDT
* AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PARKLAND NORTH OF THE SAWGRASS EXPRESSWAY...AND DRIFTING NORTH. THIS STORM
IS ALSO ABOUT TO COLLIDE WITH A STORM DRIFTING SOUTH WEST OF BOCA
RATON WHICH COULD INTENSIFY ALSO.
* THE STORMS WILL AFFECT...
PARKLAND...
SOUTH COUNTY REGIONAL PARK IN PALM BEACH...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2643 8006 2642 8006 2624 8016 2626 8021
2615 8027 2618 8041 2628 8037 2654 8031
2645 8005
TIME...MOT...LOC 1849Z 203DEG 3KT 2632 8025
$$
PS2 follow-up statements
916
WWUS52 KMFL 021924
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT WED JUL 2 2008
FLC011-099-021945-
/O.CON.KMFL.SV.W.0101.000000T0000Z-080702T1945Z/
PALM BEACH FL-BROWARD FL-
321 PM EDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST PORTION
OF THESE STORMS WAS LOCATED WEST OF THE SAWGRASS EXPRESSWAY ALONG A
LINE RUNNING PARALLEL FROM TAMARAC TO PARKLAND...DRIFTING WEST.
STORMS EXTEND FROM THIS ACTIVITY EAST TO THE PARKLAND AND CORAL SPRING
AREAS.
THE STORMS WILL AFFECT...
AREAS MAINLY WEST OF SOUTH COUNTY REGIONAL PARK AND PARKLAND...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2624 8016 2626 8021 2615 8027 2618 8041
2629 8036 2649 8032 2641 8008
TIME...MOT...LOC 1921Z 168DEG 3KT 2622 8036 2635 8032
$$
PS229
WWUS52 KMFL 021945
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT WED JUL 2 2008
FLC011-099-021955-
/O.EXP.KMFL.SV.W.0101.000000T0000Z-080702T1945Z/
PALM BEACH FL-BROWARD FL-
345 PM EDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS THAT PROMPTED
THE WARNING HAD WEAKENED. THUS THE THUNDERSTORM WARNING HAS EXPIRED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2624 8016 2626 8021 2615 8027 2618 8041
2629 8036 2649 8032 2641 8008
TIME...MOT...LOC 1945Z 168DEG 3KT 2624 8036 2637 8032
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:37 PM EDT, 12 minutes earlier.
Area forecast discussion, Jul 2, 2:37 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 237 PM EDT WED JUL 2 2008 .SHORT TERM...TONIGHT THROUGH THE 4TH OF JULY...A LONG WAVE TROUGH WILL CONTINUE TO DOMINATE CONDITIONS ACROSS ERN UNITED STATES, THEREFORE S. FLORIDA WILL CONTINUE UNDER A MAINLY SOUTHWESTERLY STEERING FLOW. A SERIES OF MID TO UPPER LVL WEAK DISTURBANCES WILL CONTINUE TO MOVE EAST ARND THE BASE OF THE TROUGH AND PROVIDE ALMOST DAILY UNSTABLE CONDITIONS. THIS WILL RESULT IN DAILY AFTERNOON TSTMS DEVELOPING OVR INLAND AREAS AND THEN SPREADING NORTHEASTWARD UNDER THE STEERING FLOW. THE STEERING FLOW WILL CONTINUE TO BE LIGHT TO MODERATE AND THIS WILL RESULT IN SLOW MOVING STORMS, SO LOCALLY HEAVY RAIN IS LIKELY WITH THESE STORMS. && .LONG TERM...SATURDAY THROUGH WEDNESDAY...UPPER LEVEL PATTERN MAY START TO SHIFT THROUGH THIS PERIOD AS THE LONG WAVE TROUGH IS SLOWLY REPLACED BY A DEEP LAYER DEVELOPING RIDGE OVER THE WESTERN ATLANTIC. THE AMOUNT OF AVAILABLE MOISTURE MAY DIMINISH SLIGHTLY, ALSO THE LOCAL AREA WILL BE UNDER DEEPER EASTERLIES AND SO THE STEERING FLOW WILL RESULT IN AFTERNOON CONVECTION CONCENTRATING MORE OVER INTERIOR AND WEST COAST. .MARINE...SFC WINDS WILL REMAIN AOB 15 KTS AND SEAS AOB 4 FEET THROUGH THE ENTIRE FORECAST PERIOD. && .FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 87 74 87 76 / 60 30 60 20 FORT LAUDERDALE 88 76 87 77 / 50 30 60 20 MIAMI 89 76 88 76 / 50 30 60 20 NAPLES 88 73 88 72 / 50 40 70 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH AVIATION...60/BD
Hazardous weather outlook, Jul 2, 10:33 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1033 AM EDT WED JUL 2 2008 FLZ063-066>075-168-172>174-030245- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1033 AM EDT WED JUL 2 2008 ...HIGH RISK OF LIGHTNING MOST AREAS TODAY... ...SLIGHT RISK OF WATERSPOUTS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER MOST AREAS TODAY WHICH WILL PRODUCE A HIGH RISK OF LIGHTNING. THE MAIN THREATS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WHICH WILL BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. WATERSPOUTS: WITH WEAK SOUTHWEST STEERING FLOW, ANY BOUNDARIES OVER THE AREA WATERS WILL PRODUCE A SLIGHT RISK OF WATERSPOUTS TODAY. WIND:THE STRONGEST THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 40 MPH. FLOODING: THERE IS A SLIGHT RISK OF LOCAL URBAN TYPE FLOODING OF ROADWAYS AND LOW LYING AREAS DUE TO SLOW MOVING THUNDERSTORMS TODAY. HAIL: THERE IS A SLIGHT RISK OF SMALL HAIL OCCURRING WITH THE THUNDERSTORMS EXPECTED ACROSS THE REGION TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY .SPOTTER INFORMATION STATEMENT... THE STEERING PATTERN WILL CONTINUE FROM THE SOUTHWEST, BRINGING HIGHER CHANCES FOR THUNDERSTORMS TO THE EAST COAST METRO AREAS THURSDAY AND POSSIBLY INTO THE WEEKEND. A LIGHTER WIND FLOW AND CONVERGENCE OVER THE AREAS WATERS COULD LEAD TO AN OCCURRENCE OF WATERSPOUT ACTIVITY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 2, 1:20 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 120 PM EDT WED JUL 2 2008 FLZ069-070-021745- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL- 120 PM EDT WED JUL 2 2008 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHWEST COLLIER COUNTY... AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOLDEN GATE ESTATES TO 6 MILES NORTHWEST OF GOLDEN GATE...MOVING SOUTH AT 5 MPH. THESE STORMS WILL AFFECT... NORTH NAPLES... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2619 8164 2621 8179 2625 8179 2623 8163 TIME...MOT...LOC 1720Z 019DEG 4KT 2622 8164 2624 8176 60
Special weather statement, Jul 2, 1:24 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 124 PM EDT WED JUL 2 2008 FLZ067-068-021800- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 124 PM EDT WED JUL 2 2008 ...STRONG THUNDERSTORM MOVING ACROSS PALM BEACH COUNTY... AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HAVERHILL...MOVING SOUTH AT 5 MPH. THIS STORM WILL AFFECT... HAVERHILL... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2667 8012 2668 8021 2674 8018 2673 8010 TIME...MOT...LOC 1724Z 018DEG 4KT 2671 8015 60
Special weather statement, Jul 2, 1:35 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 135 PM EDT WED JUL 2 2008 FLZ070-021800- INLAND COLLIER COUNTY FL- 135 PM EDT WED JUL 2 2008 ...STRONG THUNDERSTORM MOVING ACROSS NORTHERN COLLIER COUNTY... AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AVE MARIA...MOVING SOUTH AT 7 MPH. THIS STORM WILL AFFECT... AVE MARIA... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2627 8143 2629 8151 2638 8147 2635 8141 TIME...MOT...LOC 1735Z 016DEG 6KT 2634 8144 60
Special weather statement, Jul 2, 1:56 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 156 PM EDT WED JUL 2 2008 FLZ072-074-173-021845- METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-COASTAL MIAMI- DADE COUNTY FL- 156 PM EDT WED JUL 2 2008 ...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL MIAMI-DADE... AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT STRONG THUNDERSTORMS WERE RAPIDLY DEVELOPING FROM EASTERN PEMBROKE PINES SOUTH THROUGH MIAMI SPRINGS AND THE MIAMI INTERNATIONAL AIRPORT. THESE STORMS WERE NEARLY STATIONARY. THE STORMS WILL ALSO AFFECT... VIRGINIA GARDENS... HIALEAH... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2598 8016 2574 8023 2577 8037 2598 8028 TIME...MOT...LOC 1756Z 180DEG 0KT 2582 8026 GARCIA
Special weather statement, Jul 2, 2:00 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 200 PM EDT WED JUL 2 2008 FLZ070-021845- INLAND COLLIER COUNTY FL- 200 PM EDT WED JUL 2 2008 ...STRONG THUNDERSTORMS MOVING ACROSS COLLIER COUNTY... AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR IMMOKALEE...MOVING NORTHEAST AT 5 MPH. THESE STORMS WILL AFFECT... LAKE TRIFFID... IMMOKALEE... AND SURROUNDING COMMUNITIES. SMALL HAIL AND STRONG WIND WAS REPORTED IN IMMOKALEE. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2650 8147 2644 8137 2639 8143 2643 8151 TIME...MOT...LOC 1800Z 212DEG 5KT 2644 8149 2640 8142 60
Special weather statement, Jul 2, 2:26 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 226 PM EDT WED JUL 2 2008 FLZ067-068-168-021915- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL- 226 PM EDT WED JUL 2 2008 ...STRONG THUNDERSTORMS MOVING ACROSS PALM BEACH COUNTY... AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENACRES CITY TO 5 MILES NORTH OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING SOUTHEAST AT 7 MPH. THESE STORMS WILL AFFECT... GREENACRES CITY... ABERDEEN... ATLANTIS... LOXAHATCHEE NATIONAL WILDLIFE REFUGE... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2657 8005 2646 8025 2657 8028 2666 8013 TIME...MOT...LOC 1826Z 335DEG 6KT 2663 8013 2656 8025 60
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:53 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Jul 2, 1:08 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 19 min |
| Jul 2, 1:20 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jul 2, 1:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Jul 2, 1:35 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jul 2, 1:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Jul 2, 2:00 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Jul 2, 2:21 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 54 min |
| Jul 2, 2:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jul 2, 2:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jul 2, 3:32 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jul 2, 3:42 PM EDT | Special Weather Statement | MFL | Hendry | 33 min |
| Jul 2, 4:08 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Jul 2, 4:24 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 35 min |
| Jul 2, 5:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 2, 5:23 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 50 min |
| Jul 2, 6:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jul 2, 6:33 PM EDT | Special Marine Warning | MFL | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.